# SDR FDEA201306081233

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON OTBD GROUND WIRE TO AIRFRAME, AIRFRAME CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM-57-51-09, FIG 101, R & R RIB, FABRICATED ON STAM TRAVELER T13/1011131.  INSTALLED AT RT WING T/E WS 817.27 IAW SRM-51-40-02 REF DWG 113N1511, CAT "A" REPAIR, MAJOR.
